# SDR CALA0500194

- Difficulty date: June 10, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 22,168 hours, 7,804 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FRONT SPAR CORRODED AT LT NR 1 BOOST PUMP UPPER BONDING JUMPER STRAP CONTACT, WS 120-121.  REPAIRED IAW ECRA 5711-01140.
